Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a stochastic wave equation with unilateral boundary conditions


Author: Jong Uhn Kim
Journal: Trans. Amer. Math. Soc. 360 (2008), 575-607
MSC (2000): Primary 35L65, 35R60, 60H15
Published electronically: July 20, 2007
MathSciNet review: 2346463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence and uniqueness of solutions to the initial boundary value problem for a one-dimensional wave equation with unilateral boundary conditions and random noise. We also establish the existence of an invariant measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35L65, 35R60, 60H15

Retrieve articles in all journals with MSC (2000): 35L65, 35R60, 60H15


Additional Information

Jong Uhn Kim
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061-0123
Email: kim@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04143-8
PII: S 0002-9947(07)04143-8
Keywords: Unilateral boundary conditions, Brownian motion, existence of a solution, pathwise uniqueness, invariant measure, probability distribution.
Received by editor(s): June 9, 2004
Received by editor(s) in revised form: July 17, 2005
Published electronically: July 20, 2007
Article copyright: © Copyright 2007 American Mathematical Society